Open Access
2014 Noncompact Equilibrium Points for Set-Valued Maps
Souhail Chebbi, Bessem Samet
Abstr. Appl. Anal. 2014(SI56): 1-4 (2014). DOI: 10.1155/2014/959612


We prove a generalized result on the existence of equilibria for a monotone set-valued map defined on noncompact domain and take its values in an order of topological vector space. As consequence, we give a new variational inequality.


Download Citation

Souhail Chebbi. Bessem Samet. "Noncompact Equilibrium Points for Set-Valued Maps." Abstr. Appl. Anal. 2014 (SI56) 1 - 4, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023404
MathSciNet: MR3191079
Digital Object Identifier: 10.1155/2014/959612

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI56 • 2014
Back to Top